Hello I am 25 years old and I am going in for a bone density test tomorrow along with bloodwork. I did not have any idea the possible side effects Depo-Provera had. I have been on the injection for over four years and thought it was great. rarely had any bleeding and did not gain any weight or feel nauseated or anything on it. But recently my 3yr. relationship with my boyfriend has come crumbling down because of my mood swings. I also am always exhausted have had blurred or worsening vision problems and i have some pain/ weakness in my shoulder and hands, which i have read could all be symptoms from the birth control. I decided to come off of the Depo-Provera injection about a month ago and did not realize that my mood swings would get even worse with trying to wean myself off of it. I use to be so laid-back without a care in the world but now I find myself getting mad or upset at the slightest things. I wish I would've never started this birth control as now I am nervous for testing and also having to go through this alone. I wish I would have been smarter and read the label about all of the side effects and I wish I would've noticed it sooner but it's taking now for me to realize it.